Mathematische Zeitschrift

, Volume 262, Issue 4, pp 817–848

Smooth models of quiver moduli

Article

DOI: 10.1007/s00209-008-0401-y

Cite this article as:
Engel, J. & Reineke, M. Math. Z. (2009) 262: 817. doi:10.1007/s00209-008-0401-y

Abstract

For any moduli space of stable representations of quivers, certain smooth varieties, compactifying projective space fibrations over the moduli space, are constructed. The boundary of this compactification is analyzed. Explicit formulas for the Betti numbers of the smooth models are derived. In the case of moduli of simple representations, explicit cell decompositions of the smooth models are constructed.

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Fachbereich C - Mathematik, Bergische Universität WuppertalWuppertalGermany